# SDR SWAA2021092220570

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 71,377 hours, 42,145 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR HANDLE RAISES UP 4 FEW INCHES WHEN THE AIRCRAFT PRESSURIZES ; / [01] FOUND AFT GALLEY SERVICE DOOR HORIZONTAL CONTOL ROD OUT OF RIG. ADJUSTED CENTER CONTROL ROD I/A/W AMM 52-41-00. PREFORMED ADJUSTMENT TEST. I/A/W AMM 52-13-00. PRESSURIZED AIRCRAFT. NO MOVEMENT OD HANDLE NOTED.
